# SDR SWAA062355

- Difficulty date: July 7, 2006
- Submitted: July 10, 2006
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 6,996 hours, 3,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A5701
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS LIGHT COVER LOOSE AT ROW 1 ABC.  SECURED EEPLS COVER PER MM.
